# SDR SWAA2020011340421

- Difficulty date: December 17, 2019
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 55,673 hours, 34,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHIELD FORWARD OF CARGO DOOR CORRODED COMMON TO NUT PLATES BETWEEN BS. 767 TO BS. 787, RBL 23.          / R&R SHIELD IAW SRM & DWG.
